Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: how did it go? jerrympls

Posted by Maxime on May 20, 2005, at 19:35:30

In reply to Re: how did it go? Maxime, posted by jerrympls on May 20, 2005, at 17:30:05

That's classic Jerry!

Chek out this site where people talk about the side effects they get from Advair http://www.medications.com/go/se/Advair

Using the Advair might have something to so with your weird cortisone readings. One woman developed full blown Cushings syndrome from it.

WEll good luck with your appointment!
Maxime


>
> Hey!
>
> Well, I decided to reschedule - because I couldn't SLEEP last night!! LOL! But you're right - I should tell him "You're not the one who's losing a job - I am - let's try XXX!" I have my overnight sleep study in June.
>
> Interesting that your Advair inhaler caused so many problems for you - I am on Advair as well - but cannot tell if it is making any impact on my mood positive or negative. I'll have to look into that!
>

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:500203
URL: http://www.dr-bob.org/babble/20050516/msgs/500547.html